# SDR SIMA20140906015

- Difficulty date: September 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE SYS THERMAL RELIEF VLV FAILED FUNCTIONAL CHECK.  R & R EMER PARKING BRAKE SYS THERMAL RELIEF VLV IAW AMM 32-44-06, CHECKED GOOD.
